Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 140453, 11 pages
http://dx.doi.org/10.1155/2014/140453
Review Article

Wavelet Methods for Solving Fractional Order Differential Equations

Department of Mathematics, National Institute of Technology, Rourkela 769008, India

Received 14 February 2014; Accepted 23 April 2014; Published 27 May 2014

Academic Editor: Adem Kılıçman

Copyright © 2014 A. K. Gupta and S. Saha Ray. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. K. Gupta and S. Saha Ray, “Wavelet Methods for Solving Fractional Order Differential Equations,” Mathematical Problems in Engineering, vol. 2014, Article ID 140453, 11 pages, 2014. https://doi.org/10.1155/2014/140453.